# SDR USAASB01125

- Difficulty date: May 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: AR6460M2
- Condition: Failed
- Location: Autopilot Sys
- Part time: 31,476 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1549 - ON CLIMB-OUT FROM CLT, EN ROUTE TO DFW, CREW RECEIVED A STABILIZER OUT OF TRIM LIGHT THAT WOULD FLICKER OFF AND ON.  AT APPROXIMATELY FL270, THE AUTOPILOT BEGAN TO GIVE THE AIRCRAFT INCORRECT TRIM INPUTS AND THE AIRCRAFT WOULD START TO NOSE OVER.  ALSO, THE AUTO TRIM CIRCUIT BREAKER WOULD TRIP AND WHEN THE CREW TRIED TO RESET IT, IT WOULD TRIP AGAIN.  AIRCRAFT COULD BE HAND FLOWN WITH NO PROBLEM AND WHEN MAINTENANCE SUGGESTED RESETTING CIRCUIT BREAKER (WHICH CREW HAD ALREADY TRIED), CAPTAIN DECIDED TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE AUTO PILOT STABILIZER TRIM SERVO PER MM 22-11-81.  FUNCTIONAL CHE
